Alert archive / Virginia / Gale Watches in 2021
Gale Watch 7, NWS Wakefield, VA
NWS Wakefield, VA issued this gale watch at Aug 31, 2021, 3:37 PM EDT. It took effect at Sep 1, 2021, 1:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 31, 2021, 3:37 PM EDT (19:37 UTC)
- In effect from
- Sep 1, 2021, 1:00 PM EDT
- Expired
- Sep 1, 2021, 3:56 AM EDT
- In force
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
278 WHUS71 KAKQ 311937 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 337 PM EDT Tue Aug 31 2021 ANZ630>632-010345- /O.NEW.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- 337 PM EDT Tue Aug 31 2021 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 5 ft possible. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, Chesapeake Bay from Windmill Point to New Point Comfort VA and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-654-010345- /O.NEW.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 337 PM EDT Tue Aug 31 2021 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
2 follow-up statements
551 WHUS71 KAKQ 010157 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 957 PM EDT Tue Aug 31 2021 ANZ630>632-011000- /O.CON.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- 957 PM EDT Tue Aug 31 2021 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 2 to 5 ft possible. * WHERE...Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ ANZ650-652-654-011000- /O.CON.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 957 PM EDT Tue Aug 31 2021 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft possible. * WHERE...Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm, Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm and Coastal waters from Chincoteague to Parramore Island VA out 20 nm. * WHEN...From Wednesday afternoon through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
574 WHUS71 KAKQ 010756 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 356 AM EDT Wed Sep 1 2021 ANZ650-652-654-011600- /O.UPG.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ /O.NEW.KAKQ.GL.W.0011.210901T1700Z-210902T0500Z/ Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm- Coastal waters from Chincoteague to Parramore Island VA out 20 nm- Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm- 356 AM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT THURSDAY... * WHAT...South winds 20 to 25 kt with gusts to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Fenwick Island DE to Chincoteague VA out 20 nm, Coastal waters from Chincoteague to Parramore Island VA out 20 nm and Coastal waters from Parramore Island to Cape Charles Light VA out 20 nm. * WHEN...From 1 PM this afternoon to 1 AM EDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ630>632-011600- /O.UPG.KAKQ.GL.A.0007.210901T1700Z-210902T1700Z/ /O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0500Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- 356 AM EDT Wed Sep 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT FRIDAY... * WHAT...South to southwest winds 20 to 25 kt with gusts to around 30 kt, becoming northwest by Thursday morning. North winds 15 to 25 kt Thursday into Thursday night. Waves 3 to 4 ft expected. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, Chesapeake Bay from Windmill Point to New Point Comfort VA and Chesapeake Bay from New Point Comfort to Little Creek VA. * WHEN...From 1 PM this afternoon to 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ634-011600- /O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0500Z/ Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 356 AM EDT Wed Sep 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT FRIDAY... * WHAT...South to southwest winds 20 to 25 kt with gusts to around 30 kt, becoming northwest by Thursday morning. North winds 15 to 25 kt Thursday into Thursday night. Waves 3 to 4 ft expected. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...From 1 PM this afternoon to 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ635>638-011600- /O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210902T2300Z/ Rappahannock River from Urbanna to Windmill Point-York River- James River from Jamestown to the James River Bridge- James River from James River Bridge to Hampton Roads Bridge- Tunnel- 356 AM EDT Wed Sep 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THURSDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt, becoming northwest by Thursday morning. North winds 15 to 20 kt during Thursday. Waves 2 to 3 ft expected. * WHERE...Rappahannock River from Urbanna to Windmill Point, York River, James River from Jamestown to the James River Bridge and James River from James River Bridge to Hampton Roads Bridge- Tunnel. * WHEN...From 1 PM this afternoon to 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ633-011600- /O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210902T2300Z/ Currituck Sound- 356 AM EDT Wed Sep 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THURSDAY... * WHAT...South to southwest winds 15 to 25 kt with gusts up to 30 kt, becoming northwest Thursday morning. North winds 15 to 20 kt during Thursday. Waves around 2 ft expected. * WHERE...Currituck Sound. * WHEN...From 1 PM this afternoon to 7 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ656-658-011600- /O.NEW.KAKQ.SC.Y.0079.210901T1700Z-210903T0800Z/ Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm- Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm- 356 AM EDT Wed Sep 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EDT FRIDAY... * WHAT...South to southwest winds 20 to 25 kt with gusts to around 30 kt, becoming northwest Thursday morning. North winds 15 to 25 kt Thursday afternoon into Thursday night. Seas 5 to 7 ft expected. * WHERE...Coastal Waters from Cape Charles Light to Virginia- North Carolina border out to 20 nm and Coastal waters from NC VA border to Currituck Beach Light NC out 20 nm. * WHEN...From 1 PM this afternoon to 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this gale watch went out at Aug 31, 2:48 PM EDT, 49 minutes earlier.
Area forecast discussion, Aug 31, 2:48 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 248 PM EDT Tue Aug 31 2021 .SYNOPSIS... A weak frontal boundary will sag south into portions of central/eastern Virginia this evening...then lift back north as a warm front late tonight. The remnants of Ida will track northeast along this boundary later Wednesday into Wednesday night, bringing unsettled conditions to the region. High pressure builds in from the north Thu into the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 245 PM EDT Tuesday... Weak cold front was found from about CGE-EZF-CBE attm...and is expected to settle a bit more to the S into this evening. Near that boundary...ISOLD tstms are psbl as most near term hi-res guidance continues to show that potential...w/ best CHCs for stms over the lower MD ern shore. That front is expected to beginning lifting back N late tonight and may remain the focus for psbl pcpn. For central/srn areas of the FA...clouds beginning to spread E and will make conditions partly cloudy tonight. Patchy ST psbl by late tonight...esp over the piedmont/I 95 corridor on NNE. Lows tonight in the u60s-l70s...except m70s along the bay/ocean/sound. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... As of 345 AM EDT Tuesday... The warm front will begin to lift north across the area tonite as Ida's remnant low moves ne along the mts. Plenty of ll moisture noted, but the best support for convection is progged to lift north of the area as well. Thus, any convection this eve will taper off to sct shwrs after midnite. Lows upr 60s-lwr 70s except mid 70s sern cstl areas. Model trends show Ida's remnant low will track NE remaining just north of AKQ's forecast area. Along and north of this track is where the heaviest rainfall is progged with amounts aoa 3 inches (where WPC has that area in a MDT ERO). There appears to be a rather sharp QPF gradient just south of the track where amounts across AKQ's nrn zones will be btwn 2 to 2.5 inches (where WPC has a SLGT ERO risk). Basically 1-2 inches farther south and east. This more convectively driven across the local area rather than synoptically driven like it will be farther north. Tuff call (and low confidence) on where to place a ff watch with this forecast package given model differences on exactly where the heaviest rainfall occurs as well as the progressive movement of the convection to the east. Thus, will hold off on any ff watch attm and let the day shift better fine tune the necessity for a watch. Severe wise, much of the local area will be in the right quadrant where enuf factors are in play for spin-up tornadoes Wed aftrn. Models are showing several bands of convection rotating west to east Wed aftrn then shifting towards and along the coast Wed nite. SPC now has the entire local area in a SLGHT svr risk for the above reasons. Upshot here will be a wet and breezy day (east of I95). Cat PoPS north to chc PoPs se. Temps challenging as well with highs Wed from the upr 70s nw to near 90 se where more heating takes place. The low and trailing cold front push ene Wed nite with the svr threat shifting towards the coast ending after midnite. Highest PoPs before 06Z, tapering off late across the west but continuing thru the nite along the coast. Lows low 60s nw to lwr 70s se. Shwr chcs continue Thurs as moisture lingers along a trailing trof. Highest PoPs along the coast. CAA combines with the clouds/pcpn for a much cooler day. Highs Thurs upr 70s-lwr 80s. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... As of 215 PM EDT Tuesday... Sfc hi pres builds towards/over the local area Thu night into Sat providing a preview of (early) Fall wx. Cooler and drier/less humid conditions are expected. By Sun...a quickly moving cold front in zonal flow aloft will be crossing the region w/ more in the way of clouds and low chc PoPs. Dry wx returns for Mon-Tue w/ temperatures near to just above seasonal normals. Lows Thu night in the l-m50s W to the m-u60s along coastal SE VA-NE NC. Highs Fri mainly in the u70s to l80s. Lows Fri night again from the l-m50s W to the m-u60s along coastal SE VA-NE NC. Highs Sat mainly in the l80s. Lows Sat night in the u50s-l60s W to the u60s along the coast. Highs Sun in the l-m80s. Lows Sun night in the l-m60s W to the l70s along coastal SE VA-NE NC. Highs Mon in the l-m80s N to the m-u80s S. Highs Tue in the l-m80s. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... As of 235 PM EDT Tuesday... VFR conditions expected into tonight/Wed morning. Potential for ISOLD SHRAs/tstms RIC-SBY INVOF cold front settling nearby...little or no convection expected across srn/SE VA-NE NC. Potential for MVFR CIGs (ST) late tonight/Wed morning...mainly at RIC-SBY. Reduced flight conditions will be psbl Wed afternoon into early Thu as the remnants of tropical cyclone track by N of the local area. SCT-numerous tstms are psbl Wed aftn/evening. Dry/VFR conditions returning Thu and continuing into most of the upcoming weekend. NNE winds will be a bit gusty near the coast Thu into early Fri. && .MARINE... As of 420 AM EDT Tuesday... Early this morning, Tropical Depression Ida was located over nrn MS, while a weak boundary was located along or just off the coast. Winds were W or SW around 10 kt or less, with waves 1-2 ft and seas around 2 ft. Generally benign marine conditions will continue into this evening, before E-S flow begins to increase a bit tonight. Southerly flow then increases during Wed, esply Wed aftn into Wed night, as the gradient tightens ahead of Ida's remnant low. Models have come into better agreement regarding the track and timing of the low pressure passage near our region. Expect to see an increase in SSE winds to 15-20 kt in the bay and 20-25 kt offshore by late Wed, as the low approaches from the west and northwest. Small Craft Advisory headlines will be needed for most (if not all) of the waters starting late Wed aftn or early Wed evening into Thu morning, as the low crosses the region to our north. A trailing cold front will sweep across the waters on Thu morning, switching the winds to the NW then N as cooler and drier air filters in behind the boundary. Decent CAA is expected into Thu night, with continuing SCA conditions in northerly flow. Waves build to 3-4 ft in the bay in both the southerly flow ahead of the low and northerly flow behind the front. Seas increase to 4-6 ft S and 5-7 ft N by Thu morning and will likely take until Fri night to drop below the 5 ft SCA threshold completely. Thereafter, much improved weather and boating conditions are expected for the remainder of the upcoming weekend. && .TIDES/COASTAL FLOODING... As of 420 AM EDT Tuesday... Increasing southerly flow up the Ches Bay may result in some minor flooding issues at Cambridge/Bishops Head MD and Lewisetta VA with the high tide cycle Wed night. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MPR NEAR TERM...ALB SHORT TERM...MPR LONG TERM...ALB AVIATION...ALB MARINE...RHR/TMG TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 31, 3:28 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 328 PM EDT Tue Aug 31 2021 NCZ012>017-030>032-102-011930- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 328 PM EDT Tue Aug 31 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical Cyclone Ida will pass by north of the region Wednesday afternoon into Wednesday night. Showers and thunderstorms associated with this system could produce localized instances of flash flooding as well as isolated severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-064-069-076>078-085-099-509>512-515-517>522-011930- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Powhatan- Richmond-Northumberland-Lancaster-Middlesex-Accomack-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover- Western Henrico (Including the City of Richmond)- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 328 PM EDT Tue Aug 31 2021 This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...Tonight. Isolated to scattered strong to severe storms thunderstorms are possible this evening. Damaging wind gusts are the primary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical Cyclone Ida will pass by north of the region Wednesday afternoon into Wednesday night. Showers and thunderstorms associated with this system could produce localized instances flash flooding. Isolated severe storms and a couple of tornadoes will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ075-011930- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Westmoreland- 328 PM EDT Tue Aug 31 2021 This Hazardous Weather Outlook is for southeast Maryland and east central Virginia. .DAY ONE...Tonight. Isolated to scattered strong to severe storms thunderstorms are possible this evening. Damaging wind gusts are the primary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical Cyclone Ida will impact the area Wednesday afternoon into Wednesday night. Showers and thunderstorms associated with this system could produce localized instances flash flooding. Isolated severe storms and a couple of tornadoes will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ065>068-079>084-086>090-092-093-095>098-100-513-514-516-523>525- 011930- Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Northampton-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)-Eastern Henrico-York- Newport News-Hampton/Poquoson- 328 PM EDT Tue Aug 31 2021 This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Isolated strong to severe storms thunderstorms are possible this evening. Damaging wind gusts are the primary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The remnants of Tropical Cyclone Ida will pass by north of the region Wednesday afternoon into Wednesday night. Showers and thunderstorms associated with this system could produce localized instances flash flooding. Isolated severe storms and a couple of tornadoes will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Aug 30, 8:10 PM EDT | Special Weather Statement | AKQ | Accomack | 65 min |
| Aug 30, 8:13 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Surry, Sussex | 47 min |
| Aug 30, 8:17 PM EDT | Special Weather Statement | AKQ | Northampton, City of Hampton | 43 min |
| Aug 30, 8:24 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Aug 30, 8:37 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Greensville, Southampton, Sussex, City of Emporia | 38 min |
| Aug 30, 8:41 PM EDT | Special Weather Statement | AKQ | Lancaster | 49 min |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 76 min | |
| Aug 30, 9:00 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin, City of Hampton, City of Newport News, City of Poquoson and 1 more | 45 min |
| Aug 30, 9:08 PM EDT | Special Marine Warning | AKQ | 82 min | |
| Aug 30, 9:09 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Middlesex | 51 min |
| Aug 30, 9:17 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 43 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 42 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 42 min |
| Aug 30, 9:23 PM EDT | Severe Thunderstorm Warning | AKQ | Mathews, Middlesex | 37 min |
| Aug 30, 9:28 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 9:32 PM EDT | Special Marine Warning | AKQ | 88 min | |
| Aug 30, 9:41 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 49 min |
| Aug 30, 10:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Aug 30, 10:01 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 59 min |
| Aug 30, 10:08 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Aug 30, 10:17 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 43 min |
| Aug 30, 10:42 PM EDT | Special Marine Warning | AKQ | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.